| Model Number |
500001002000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, drawer was failed.The customer stated that this malfunction occurred while dispensing the medication and they had to access the medications from another station/pharmacy that caused a delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 22-jul-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer was failed.A field service engineer (fse) replaced the solenoid plunger for main matrix drawer to resolve the issue.The system functioned as intended after the field service engineer repaired the device.